# SDR IXXA110037O

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 103,496 hours, 33,831 cycles
- Engine: Ge CFM562C1
- Engine time: 41,991 hours, 18,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Tube
- Condition: Dirty
- Location: Engine
- Part time: 41,991 hours, 18,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 370, THE NR 2 ENGINE POWER ROLLED BACK FROM 94 PERCENT TO 87 PERCENT WITH A CORRESPONDING DROP IN EGT AND N2. THE PMC FOR NR 2 ENGINE WAS SWITCH OFF AND NR 2 ENG ROLLED DOWN MORE TO 50 PERCENT N1 AND 400 DEGREE EGT. THE CREW SHUTDOWN NR 2 ENGINE IAW QRH PAGE 2. IN ADDITION THE THROTTLE DID NOT MOVE PRIOR TO POWER LOSS, THERE WAS NO AUDIBLE ENGINE STALL, OIL PRESSURE LIGHT DID NOT ILLUMINATE. THE NR 2 GENERATOR DID GO OFF LINE, ENGINE IGNITION WAS NOT ON. THEY LANDED WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED TROUBLESHOOTING FAULT 51 AND FOUND CDP TUBES WEEP HOLES DIRTY. THEY CLEANED CDP TUBES AND CHANGED MAIN FUEL FILTERS. OPS CHECK GOOD IAW MM 71-00-00, ERH 70.01 AND GMM 3.124.  ACFT WAS RETURNED TO SERVICE.
